Ihave problems staying awake in the mornings . I use a cpap machine the doc did some blood work?
- 24 May 2012 by barecat685
- 2 Jun 2012
- nuvigil, drowsiness, obstructive sleep apnea/hypopnea syndrome, chronic fatigue syndrome (cfs)
... nothing out of the normal range some low normal but normal . he gave me nuvigil sample pack a 250 mg dose since i told him that the lower dose he gave me in the past seemed to have no real effect on my daytime sleepiness .what can i expect he said call in 3 days and tell him how it was going. if this doesn't work what do you think i should ask him to look into for my daytime tiredness. i spend the morning from 8-11 dozing before i get started on anything and i could spend all day in the recliner if i didn't have things that i had to get done.
I found Nuvigil to work very well for daytime sleepiness. In fact I wish I could take it, but my insurance company won't pay so I have to take the sister drug, Provigil. Both work well, but the Nuvigil has a much better time release mechanism. I got a headache when I first started on it which went away with continued use. 250mg is the max recommneded dose though I was taking 300mgs daily when my insurance decided to stop paying. Good luck, hope it does the trick!!
Are you saying that the CPAP machine is not doing it's job, and keeping you up at night? Are you sleeping well with them machine? have you had the computer card downloaded so that they can see if you have leaks, hipops, etc.? If your CPAP machine is working the way it should be, you should be feeling better, and not need a medication to keep you awake during the day. Also, has anyone done an O2 level on you while you are on the CPAP? How long have you had the machine? It is suggested that you get a new study done about every five years. Do you have a CPAP or a BiPAP? These are really important questions to answer if I can help you with your problem? Please add more info! Thanks!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2010 • 5 answers
Posted 30 Sep 2010 • 1 answer
Posted 30 Jul 2011 • 5 answers
Posted 24 Sep 2011 • 14 answers
Posted 20 Oct 2015 • 3 answers